Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 15, NWS Austin/San Antonio, TX

June 21, 2014Maverick County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 21, 2014, 5:46 AM CDT for Maverick County, Texas. It took effect at Jun 21, 2014, 6:14 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2014, 5:46 AM CDT (10:46 UTC)
In effect from
Jun 21, 2014, 6:14 AM CDT
Expired
Jun 21, 2014, 8:48 PM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 59 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rio Grande at Eagle Pass (EPPT2).

Action stage
9 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WGUS44 KEWX 211047
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 AM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  RIO GRANDE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC323-220020-
/O.NEW.KEWX.FL.W.0015.140621T1114Z-140622T0020Z/
/EPPT2.1.ER.140621T1114Z.140621T1200Z.140621T1220Z.UU/
546 AM CDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RIO GRANDE RIVER AT EAGLE PASS.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:15 AM SATURDAY THE STAGE WAS 15.7 FEET (4.8 METERS).
* FLOOD STAGE IS 16.0 FEET (4.9 METERS).
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR
  16.2 FEET 4.9 METERS BY THIS MORNING.  THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY LATE THIS MORNING.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY 
  PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN 
  LIVESTOCK IN THE RIVER CHANNEL.  IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
  THE FLOOD PLAIN.  ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
  ARE FLOODED.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7AM (FT)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 EAGLE PASS          9   16   15.7   SAT 05 AM  10.5   5.7   4.1   3.6   3.5


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 EAGLE PASS          3    5    4.8   SAT 05 AM   3.2   1.7   1.2   1.1   1.1


&&

LAT...LON 2878 10059 2879 10048 2819 10015 2819 10027


$$
2 follow-up statements
042 
WGUS84 KEWX 211354
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 AM CDT SAT JUN 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
   PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
   RIO GRANDE RIVER AT EAGLE PASS AFFECTING MAVERICK COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-211424-
/O.CAN.KEWX.FL.W.0014.000000T0000Z-140621T2056Z/
/LTRT2.3.ER.140620T1546Z.140620T1830Z.140621T0719Z.NO/
854 AM CDT SAT JUN 21 2014

FORECAST INFORMATION FOR
  PECOS RIVER NEAR LANGTRY.
* AT 08AM SATURDAY THE STAGE WAS 5.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* BANKFULL STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 33.8 FEET OR 10 METERS 
  FRIDAY AFTERNOON AND THEN BEGAN TO FALL. THE RIVER FELL BELOW THE
  FLOOD STAGE EARLY THIS MORNING AND FELL BELOW THE BANKFULL STAGE
  AROUND SUNRISE THIS MORNING. THE RIVER WILL CONTINUE TO FALL FOR THE
  REST OF TODAY. THIS WILL BE THE LAST FORECAST FOR THIS POINT ON THE
  RIVER. 

$$

TXC323-220618-
/O.EXT.KEWX.FL.W.0015.000000T0000Z-140622T0618Z/
/EPPT2.1.ER.140621T1130Z.140621T1800Z.140621T1818Z.UU/
854 AM CDT SAT JUN 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE RIO GRANDE RIVER AT EAGLE PASS.
* AT 08AM SATURDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* BANKFULL STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE THE FLOOD STAGE THIS MORNING AND WILL
  CONTINUE RISING TO NEAR 16.5 FEET OR 5 METERS BY EARLY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY LATER THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY 
  PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN 
  LIVESTOCK IN THE RIVER CHANNEL.  IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
  THE FLOOD PLAIN.  ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
  ARE FLOODED.

$$

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7AM (FT)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 LANGTRY             7   10    5.9   SAT 08 AM   3.7   2.2   2.1   2.1   2.1
 EAGLE PASS          9   16   16.3   SAT 08 AM   7.3   4.1   3.2   3.0   3.0


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 LANGTRY             2    3    1.8   SAT 08 AM   1.1   0.7   0.6   0.6   0.6
 EAGLE PASS          3    5    5.0   SAT 08 AM   2.2   1.2   1.0   0.9   0.9

&&

LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
      2971 10140 2977 10146       
LAT...LON 2878 10059 2879 10048 2819 10015 2819 10027

$$
872 
WGUS84 KEWX 220148
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT SAT JUN 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO AFFECTING VAL VERDE COUNTY
  DEVILS RIVER AT BAKERS CROSSING 19 MILES NORTH OF COMSTOCK AFFECTING
  VAL VERDE COUNTY
  RIO GRANDE RIVER AT EAGLE PASS AFFECTING MAVERICK COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-220218-
/O.CAN.KEWX.FL.W.0016.000000T0000Z-140622T1508Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
848 PM CDT SAT JUN 21 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* AT  8:00 PM SATURDAY THE STAGE WAS 4.4 FEET (1.3 METERS).
* FLOOD STAGE IS 8.0 FEET (2.4 METERS).
* FORECAST...THE RIVER LEVEL WILL REMAIN STEADY AT 4.4 FEET (1.3 METERS). IT HAS
  BEEN DETERMINED THAT THE GAGE IS WORKING PROPERLY AND THAT A RISE ABOVE FLOOD
  STAGE DID NOT AND WILL NOT OCCUR.
* IMPACT...AT 4.0 FEET...(1.3 METERS)...THERE ARE NO IMPACTS TO LOW WATER CROSSINGS
  AND BRIDGES ALONG THE DEVILS RIVER AND TRIBUTARIES.

$$

TXC465-220218-
/O.CAN.KEWX.FL.W.0017.000000T0000Z-140622T1055Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 PM CDT SAT JUN 21 2014

THE FLOOD WARNING IS CANCELLED FOR THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* AT  8:15 PM SATURDAY THE STAGE WAS 2.3 FEET (0.7 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...THE RIVER LEVEL WILL REMAIN STEADY NEAR 2.3 FEET (0.7 METERS). IT HAS
  BEEN DETERMINED THAT THE GAGE IS WORKING PROPERLY AND THAT A RISE ABOVE FLOOD
  STAGE DID NOT AND WILL NOT OCCUR.
* IMPACT...AT 2.3 FEET (0.7 METERS)...THERE ARE NO IMPACTS TO LOW AREAS OF THE FLOOD
  PLAIN.

$$

TXC323-220218-
/O.CAN.KEWX.FL.W.0015.000000T0000Z-140622T0618Z/
/EPPT2.1.ER.140621T1130Z.140621T2000Z.140621T2311Z.UU/
848 PM CDT SAT JUN 21 2014

THE FLOOD WARNING IS CANCELLED FOR THE RIO GRANDE RIVER AT EAGLE PASS.
* AT 8:15 PM SATURDAY THE STAGE WAS 14.4 FEET (4.4 METERS).
* FLOOD STAGE IS 16.0 FEET (4.9 METERS).
* FELL BELOW FLOOD STAGE AT 6:11 PM SATURDAY.
* FORECAST...THE RIVER LEVEL WILL CONTINUE FALLING AND IS EXPECTED TO FALL TO 4.6 FEET
  (1.4 METERS) BY MONDAY MORNING.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY 
  PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN 
  LIVESTOCK IN THE RIVER CHANNEL.  IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
  THE FLOOD PLAIN.  ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
  ARE FLOODED.
* IMPACT...AT 13.0 FEET (4.0 METERS)...OVERBANK CONDITIONS OCCUR WITH WATER WELL INTO
  THE FLOOD PLAIN THREATENING LIVESTOCK AND IRRIGATION PUMPS.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7PM (FT)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 CAUTHORN RANCH N    3    8    4.4   SAT 08 PM   4.4   4.4   4.4   4.4   4.4
 BAKERS CROSSING     4    6    2.3   SAT 08 PM   2.3   2.2   2.2   2.2   2.2
 EAGLE PASS          9   16   14.4   SAT 08 PM   5.9   3.9   3.5   3.3   3.2


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7PM (M)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 CAUTHORN RANCH N    1    2    1.3   SAT 08 PM   1.3   1.3   1.3   1.3   1.3
 BAKERS CROSSING     1    2    0.7   SAT 08 PM   0.7   0.7   0.7   0.7   0.7
 EAGLE PASS          3    5    4.4   SAT 08 PM   1.8   1.2   1.1   1.0   1.0


&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       
LAT...LON 2878 10059 2879 10048 2819 10015 2819 10027


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 21, 3:52 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 21, 3:52 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT SAT JUN 21 2014

.SHORT TERM (TODAY THROUGH SUNDAY)...
MID TO UPPER LEVEL SHEAR AXIS OVER NRN MEXICO INTO WEST TX WILL
CONTINUE TO HOLD A HIGH PRECIPITABLE WATER ENVIRONMENT OVER
WESTERN PARTS OF SOUTH CENTRAL TEXAS TODAY. ANOTHER ROUND OF EARLY
MORNING THUNDERSTORMS ARE MOVING ACROSS THE WESTERN COUNTIES...BUT
WITHOUT THE MCV CONCENTRATION THAT PRODUCED THE FLASH FLOOD EVENT
EARLY FRIDAY. A FEW DOWNPOURS OF 1 TO 2 INCHES WILL CONTINUE TO
KEEP AREA STREAMS NEAR THE RIO GRANDE ABOVE THEIR NORMAL
FLOWS...BUT THE PROGRESSIVE UPSTREAM AND NORTHWARD MOTION OF
STORMS SHOULD NOT RESULT IN ANY NEW FLOOD WAVES. HIGH FLOWS ALONG
THE RIO GRANDE MOVING TOWARD EAGLE PASS SHOULD BE CLOSE TO A CREST
THAT IS CLOSE TO MINOR FLOOD STAGE BEFORE RECEDING LATER TODAY.

THE HIGH PWAT ENVIRONMENT AND THE CONVECTIVE FOCUS SHOULD SHIFT
NORTHWARD TODAY INTO TONIGHT. NAM/GFS MID-LEVEL WIND FORECASTS
SUGGEST THE MID-LEVEL SHEAR INCREASING FROM THE NORTH SHOULD
PROMOTE CONTINUED CONVECTION INTO THE HILL COUNTRY AS SOME OF THE
HIGHER MOISTURE POOLING SHIFTS INTO THAT REGION. WILL KEEP POPS IN
THE LOW CHANCE CATEGORY AND NOT MENTION HEAVY RAIN AS MODEL QPFS
ARE LOW FROM BOTH THE HI- RES AND SYNOPTIC SCALE MODELS.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
SYNOPTIC MODELS MOVE THE MID-LEVEL SHEAR AXIS EASTWARD ACROSS
CENTRAL AND N TX LATE SUNDAY...LEAVING A PERIOD OF STABLE AND DRY
WEATHER FOR SUNDAY NIGHT INTO MONDAY. NORTHWEST FLOW OVER THE
SOUTHERN PLAINS COULD LEAD TO INSTABILITY AGAIN FROM THE NORTH
SUNDAY NIGHT...BUT WILL FAVOR THE MORE STABLE GFS OVER THE
UNSTABLE NAM TO KEEP THE MENTION OF RAIN OUT THROUGH DAYTIME
MONDAY...BEFORE SHOWING SLIGHT CHANCE POPS MONDAY NIGHT INTO
WEDNESDAY. THE UNSTABLE NW FLOW PATTERN CONTINUES INTO MUCH OF
NEXT WEEK LEAVING A SHEAR AXIS HUNG OVER EASTERN TX INTO THE
NORTHERN GULF LATE IN THE WEEK. WILL SHOW A SLIGHT FAVOR OF THE
DRIER GFS OVER THE MORE UNSTABLE ECMWF AND CANADIAN SOLUTIONS FOR
LATE NEXT WEEK...BUT SHEAR ALOFT SHOW BY EVEN THE DRIER
GFS...ALONG WITH ABOVE NORMAL PWAT VALUES OVER AREAS EAST OF I-35
COULD WARRANT LOW CHANCE POPS FOR THURSDAY INTO SATURDAY.

REGARDING TEMPERATURES....WITH ALL THE MOISTURE IN THE ATMOSPHERE
AND THE DAY TO DAY UNCERTAINTIES IN WHERE WEAKNESS IN THE RIDGE
ALOFT DEVELOP...WILL KEEP WITH A BLEND OF MODEL GUIDANCES THROUGH
THE EXTENDED FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              91  74  90  74  92 /  20  20  20  10  10
AUSTIN BERGSTROM INTL AIRPORT  92  73  91  73  93 /  20  20  20  10  10
NEW BRAUNFELS MUNI AIRPORT     92  73  92  73  94 /  20  20  20  10  10
BURNET MUNI AIRPORT            88  72  88  72  90 /  20  30  20  10  10
DEL RIO INTL AIRPORT           90  74  93  74  96 /  30  30  10  10  -
GEORGETOWN MUNI AIRPORT        90  73  89  73  92 /  20  20  20  10  10
HONDO MUNI AIRPORT             92  73  93  73  94 /  20  20  10  10  -
SAN MARCOS MUNI AIRPORT        91  73  90  73  92 /  20  20  20  10  10
LA GRANGE - FAYETTE REGIONAL   91  76  91  75  92 /  20  10  20  10  10
SAN ANTONIO INTL AIRPORT       91  75  92  75  93 /  20  20  20  10  -
STINSON MUNI AIRPORT           93  75  94  75  95 /  20  20  20  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...18
Hazardous weather outlook, Jun 20, 3:15 PM CDT, 14 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT FRI JUN 20 2014

TXZ183-202-217-212015-
VAL VERDE-KINNEY-MAVERICK-
315 PM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

FLOODING ALONG CREEKS...STREAMS...AND THE RIO GRANDE AND LOWER
PECOS RIVERS WILL CONTINUE THROUGH AT LEAST TONIGHT. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS AFTERNOON
AND TONIGHT. WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED. HOWEVER...DUE
TO THE HEAVY RAINFALL LAST NIGHT AND THIS MORNING ACROSS THE RIO
GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU...ANY ADDITIONAL
RAINFALL WILL BE QUICK TO RUNOFF AND MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PORTIONS OF THE PECOS AND RIO GRANDE RIVERS COULD REMAIN ABOVE
FLOOD STAGE EARLY SATURDAY. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171>173-184>194-203>209-218>225-228-212015-
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-DIMMIT-
315 PM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:32 AM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
Jun 21, 8:57 AM CDTRiver Flood WarningEWXVal Verde12 hr
Jun 21, 8:57 AM CDTRiver Flood WarningEWXVal Verde12 hr
Jun 21, 11:32 AM CDTAreal Flood AdvisoryEWXMaverick6 hr

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.